Branching Brownian Motion, mean curvature flow and the motion of hybrid zones

Etheridge, A., Freeman, N.P. and Penington, S. (2017) Branching Brownian Motion, mean curvature flow and the motion of hybrid zones. Electronic Journal of Probability, 22 (103). pp. 1-40. ISSN 1083-6489

Abstract

Metadata

Authors/Creators:
  • Etheridge, A.
  • Freeman, N.P.
  • Penington, S.
Copyright, Publisher and Additional Information: © Institute of Mathematical Statistics. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Accepted: 17 November 2017
  • Published (online): 7 December 2017
  • Published: 7 December 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Nov 2016 15:15
Last Modified: 27 Jan 2020 14:47
Published Version: https://doi.org/10.1214/17-EJP127
Status: Published
Publisher: Institute of Mathematical Statistics
Refereed: Yes
Identification Number: https://doi.org/10.1214/17-EJP127

Share / Export

Statistics